MathSciNet Relay Station
MathSciNet bibliographic data
MR2553806 (2010j:30045) 30C62 (30C65 30F45)
Väisälä, Jussi Quasihyperbolic geometry of planar domains. Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 2, 447–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement